# SDR SIMA201912275001

- Difficulty date: December 25, 2019
- Submitted: December 27, 2019
- Operation: Air carrier
- Aircraft: N900AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500885
- Aircraft time: 36,277 hours, 31,503 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 75241
- Condition: Inoperative
- Location: Exterior Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PS-1 CHECK, FOUND RH OVERWING EXTERNAL EMERGENCY LIGHT INOP-C/A-REMOVED AND REPLACED #6 EMERGENCY LIGHT DC/AC INVERTER IAW AMM 33-50-11. OPC GOOD
